# SDR DALA2016030101740

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,926 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 780+20, STR 28R, SRM FIG 201, 53-00-01.  ORIGINAL DAMAGE DEPTH .004, BLENDED TO .005.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTNER.  BLENDED AREA,  DAMAGE DEPTH  .005  ACCOMPLISHED 10X DVI NOT NOTED WITHIN ALLOWABLE LIMITS OF SRM 757 53-00--1, DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE, NDT TO BE ACCOMPLISHED AT INTERVALS OF NOT MORE THAN 500 FLT CYCLES TREATED PRIMED & PAINTED AREAS ID STICKER INSTALLED  ADF FILE UPDATED REF LP 8242870, DAMAGE, REDEFERRED LOG TO QC,  ESTABILISH MONITOR INSPECTION 21-0553-8-9891, SN 5802 REP.
